22
Feb
09

February 22, 2009

Yuck.

I mean it. Yuck.

This evening is the worst I’ve felt since chemo started. I have been sleeping most of the day, my bone and muscle pain has been down most of the day actually, but this evening is starting to edge up; I’m feeling some tingling and numbness in my extremities, my left hand in particular (peripheral neuropathy); my head is aching terribly, I’m having mouth sores start to develop (that was a regular thing with the Adriamyacin, only had this once before with Taxol); my mouth tastes terrible, and anything I eat tastes terrible; smells are really getting to me, I’m feeling dehydrated, and I keep swinging between feeling chilled and having hot flashes; my stomach is nauseous, enough so that I thought I was going to puke earlier, but the feeling passed; and there’s intimations that all is not well on the intestinal front.

Let’s see – oh, yeah, and my chest is hurting again. I’m not having any problems breathing, but I know if I call the doctor tomorrow, he’s going to want me to go to the emergency room. It’s probably just because I slept wrong, since my neck and shoulder on the same side feel tight and sore, so I’m going to try to stretch some to see if that helps. If it gets worse, of course I’ll call the doctor, but I’m *really* sick of having to go the emergency room for anything that might possibly be a pulmonary embolism. If it really were, I’d probably be dead by now!

So, wah. That’s where I’m at right now. Time for more drugs. Hooray for anti-nausea medication ;-} I may take some sleeping pills, too, just to see if I sleep better tonight than I did last night – the first couple hours were good, but then I lay awake for another couple hours, and then I got up and finished knitting the second sleeve on my current knitting project. Fell back asleep in the recliner, got another 3 hours of sleep there; took a long nap this afternoon, then again this evening. If I weren’t feeling so crappy right now, I feel as if I could sleep another 9 or 10 hours.

But the good news is that I’m halfway through the chemo. Only two more months to go! Woot!

Advertisements

2 Responses to “February 22, 2009”


  1. March 26, 2009 at 7:11 am

    Neuropathy stinks. I got the same with my fingers. I get tremors. Hoping vitamin B, E, and antioxidants help get rid of it, but statsistics don’t look good.

    • March 26, 2009 at 12:23 pm

      It sure does! My oncologist recommended glutamine during treatment, and it makes a big difference. I ran out and didn’t pick more up for a couple days, and the neuropathy got a lot worse. You might want to check with your doctor to see if she thinks that would work for you. I take 10 grams 3xday right now during treatment, but the normal dose according to the bottle is just 3g per day. Hopefully, if you’re within a year of treatment, it will still clear up altogether, or at least get better. Best of luck! jkm


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


Post archive

February 2009
S M T W T F S
« Jan   Mar »
1234567
891011121314
15161718192021
22232425262728

Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 33 other followers


%d bloggers like this: